MAUDE Adverse Event Report: Medtronic Xomed Inc. TRICUT® STRAIGHT SHAFT 4MM 11CM LONG; BUR, EAR, NOSE AND THROAT

Medtronic Xomed Inc. TRICUT® STRAIGHT SHAFT 4MM 11CM LONG; BUR, EAR, NOSE AND THROAT
Model Number 1884004
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during intra-op, the blade was installed but could not cut.There was no patient injury.
 
Additional Manufacturer Narrative
H3: visual examination of the device revealed no contamination.However, the area of the inner shaft located between the inner and outer hubs was found to be bent.Indentations were also observed at the proximal end of the outer hub.The inner assembly rotated freely by hand without binding.The device was easily loaded into a handpiece and, while oscillating up to 5,000 rpm, exhibited wobbling.As a result, it was difficult to cut through chicken tissue due to the wobbling.The device failed due to the defective condition upon return and the inability to cut and rotate properly.In the returned condition, the inner shaft was found to be bent, and the device was wobbling; therefore, the complaint was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRICUT® STRAIGHT SHAFT 4MM 11CM LONG
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
Medtronic Xomed Inc.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
+1(763)526-5677
MDR Report Key50893973
Report Number1045254-2026-01305
Device Sequence Number5853404
Product Code EQJ
UDI-Device Identifier00763000543846
UDI-Public(01)00763000543846(17)330326(10)0231019059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1884004
Device Catalogue Number1884004
Device Lot Number0231019059
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown